# SDR MASA2016070712832

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 656 hours, 403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT NO RED BLINK.
